CSpace

Browse/Search Results:  1-10 of 10 Help

Selected(0)Clear Items/Page:    Sort:
Identifying weak focus and center in a convection model 期刊论文
APPLIED MATHEMATICS LETTERS, 2020, 卷号: 100, 页码: 7
Authors:  Guo, Laigang;  Yu, Pei;  Chen, Yufu
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
Convection model  3-dimensional quadratic system  Normal form  Limit cycle  
Bifurcation analysis on a class of three-dimensional quadratic systems with twelve limit cycles 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2019, 卷号: 363, 页码: 12
Authors:  Guo, Laigang;  Yu, Pei;  Chen, Yufu
Favorite  |  View/Download:7/0  |  Submit date:2020/01/10
3-dimensional quadratic system  Symmetrical vector field  Normal form  Limit cycle  Isochronous center  
A comparative study of approximate symmetry and approximate homotopy symmetry to a class of perturbed nonlinear wave equations 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2011, 卷号: 74, 期号: 13, 页码: 4300-4318
Authors:  Zhang, Zhiyong;  Chen, Yufu
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Approximate symmetry  Optimal system  Reduction  Approximate homotopy symmetry  
Second-order approximate symmetry classification and optimal system of a class of perturbed nonlinear wave equations 期刊论文
COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, 2011, 卷号: 16, 期号: 7, 页码: 2709-2719
Authors:  Zhang, Zhiyong;  Gao, Ben;  Chen, Yufu
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Approximate symmetry  Lie reduction  Approximate invariant solution  Optimal system  
secondorderapproximatesymmetryclassificationandoptimalsystemofaclassofperturbednonlinearwaveequations 期刊论文
communicationsinnonlinearsciencenumericalsimulation, 2011, 卷号: 16, 期号: 7, 页码: 2709
Authors:  Zhang Zhiyong;  Gao Ben;  Chen Yufu
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10
吴消元法在lagrange和hamilton方程中的应用 期刊论文
应用数学和力学, 2006, 卷号: 27, 期号: 10, 页码: 1226
Authors:  陈玉福;  许志强;  贾屹峰
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
applicationofwueliminationmethodtoconstraineddynamics 期刊论文
appliedmathematicsandmechanics, 2006, 卷号: 27, 期号: 10, 页码: 1399
Authors:  JIA Yifeng;  CHEN Yufu;  XU Zhiqiang
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
吴消元法和吴微分特征列法在lagrange系统中的应用 期刊论文
中国科学院研究生院学报, 2006, 卷号: 23, 期号: 6, 页码: 721
Authors:  贾屹峰;  陈玉福;  许志强
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
微分多项式系统的对合特征集 期刊论文
中国科学a辑数学, 2003, 卷号: 033, 期号: 002, 页码: 97
Authors:  陈玉福;  高小山
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
Nonlocal symmetries and nonlocal recursion operators 期刊论文
Acta Mathematica Scientia, 2001, 卷号: 21, 期号: 1, 页码: 103
Authors:  Zhang HQ(张鸿庆);  Chen YF(陈玉福)
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10